Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||H∞ fuzzy filtering for discrete-time nonlinear systems via fuzzy Lyapunov function approach|
|Other Titles:||H-infinity fuzzy filtering for discrete-time nonlinear systems via fuzzy Lyapunov function approach|
|Citation:||Circuits Systems and Signal Processing, 2009; 28(2):205-221|
|Publisher:||SP Birkhäuser Verlag Boston|
|Jinhui Zhang, Yuanqing Xia, Peng Shi, Lin Wang|
|Abstract:||This paper is concerned with the H ∞ fuzzy filtering problem for a class of discrete-time fuzzy systems. The objective is to design a stable filter guaranteeing the asymptotic stability and a prescribed H ∞ performance of the filtering error system. Motivated by the parallel distributed compensation (PDC) technique, a new filter model is proposed in this paper. Both full-order and reduced-order filters are established, and they can be obtained from the solution of convex optimization problems in terms of linear matrix inequalities (LMIs). When these LMIs are feasible, an explicit expression of a desired H ∞ fuzzy filter is given. A numerical example is provided to demonstrate the effectiveness and applicability of the proposed design approach.|
|Keywords:||Discrete-time systems; H ∞ filtering; LMI; Fuzzy Lyapunov function; Takagi–Sugeno fuzzy model|
|Rights:||© Birkhäuser Boston 2008|
|Appears in Collections:||Electrical and Electronic Engineering publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.